# SDR AALA20181112001

- Difficulty date: November 11, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug MD 83
- Aircraft serial: 53563
- Aircraft time: 59,160 hours, 29,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5912494
- Condition: Corroded
- Location: Bs 389-395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FORWARD CARGO DOOR CUTOUT LOWER DOOR FRAME PAN AT THE FORWARD LOWER DOOR STOP BETWEEN BS 389 AND 395.  REPAIRED THE PAN IAW EA 286867.
